My son relapsed using a lot of dilaudid. He got suboxone to help with withdrawals but when looking at pictures online I am confused. The pills he got are small round white pills with no imprints on either side.
Hey there is a pill identifier on here should be able to get you that info. 8mg suboxone have N8 on them and are pink ocatgon shaped. I never saw the 2mg ones. Did he get them from a dr.or buy them somewhere
If they don't have any imprints on them they probably aren't suboxone or subutex. Like mentioned above, suboxone are orange with a N8 on them and are an orange or pinkish color. As of now there is not a generic version of Suboxone on the market yet. Generic subutex are white and do have some numbers imprinted on them. I don't think there are any prescription meds out there that do not have some sort of imprint on them.
Sounds like he may be trying to pull a fast one on you. He may be trying to make you think he is going to get clean taking suboxone when in fact he is just taking "fake" suboxone while he is still taking dilaudid. When I said a "fake" suboxone pill it is probably just some kind of harmless vitamin or supplement.
If he did get a hold of some pills that have no markings on them there is no way I would allow him to take them. There's no way to tell exactly what they are. Could be very dangerous.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.